# SDR A6WA201542906

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 30,985 hours, 29,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAM COVER PLATE AFT MOUNT IS CRACKED.
